MAUDE Adverse Event Report: EL.EN. ELECTRONIC ENGINEERING SPA DEKA TETRA PRO COOLPEEL; POWERED LASER SURGICAL INSTRUMENT

EL.EN. ELECTRONIC ENGINEERING SPA DEKA TETRA PRO COOLPEEL; POWERED LASER SURGICAL INSTRUMENT
Model Number TETRAPRO
Health Effect - Clinical Codes Corneal Edema (1791); Dry Eye(s) (1814); Blurred Vision (2137); Discomfort (2330)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
I had a patient i treated with a light deka dot: dermal optical thermolysis face neck, and chest on friday (b)(6) 2026.She is a fitz 2 and has been treated with many light and energy devices in the past such as hall, bbl/moxi, vivace and others.Her settings were: forehead: 6w 1000 500 lower face 17w 1000 500 under eye 6w 1500 500 full face hp 3w 500 neck 9w 1200 500 chest 6w 1200 500 on (b)(6) (tuesday) she texted me (after lots of communication over the weekend) that she is now having difficulty blinking.Such as she had to try and "force" the blink because her eyes wouldn't fully close.I told her i had never heard of this reaction but must be because of the skin tightening.When i treated her eyes- i did not use shields, but i also only stayed on the orbital rim, and pulled upper and lower lid skin away from my eyeball when i pulsed.I followed up with her wednesday, friday, saturday.On wednesday (b)(6)- i received this text from her "eye update.I ended up having to get an emergency appointment with an ophthalmologist.My situation has gotten worse (sigh).Vision is blurred and severe dryness that can't be soothed by eye drops.I have been using them every 10 minutes zoinks!! the doctor said i have severe cornea inflammation and i need to apply an ointment in my eyes at night and tape my eyes shut.This will reduce some of the discomfort during the day.He said this could resolve in several weeks to months if this doesn't provide relief the next option will be to insert a punctual plug in my tear duct plus the ointment and eye taping.Last result will be to have the ocuplastic perform a minor procedure.Minor incision in the lateral canthus.I am leaving to go out of town next monday.I tried the ointment last night it has reduced the discomfort by about 30% but still have blurry vision.I may have them do the plug this week if it's not better by tomorrow.Boooo-hooo!" i followed up with her this morning (b)(6) to see if the ointment and tape worked, and she said unfortunately not and she will need the plugs placed.And i told her to keep me updated! this is the text i received after her procedure: "puncture plugs inserted and can finally see yay!! he also called in a topical steroid to help the cornea inflammation.He said to continue ointment and taping at night along with 2x a day topical steroid and hopefully should have relief and vision restored.Already 70% better i wish they would have done this on monday!!! he said we will just have to monitor and if symptoms come back surgery would be the only option.He said sometimes the tightness will subside and blink will be restored.But that can take several months.To have relief and to be able to see is such a huge relief." diagnosis for use: severe cornea irritaiton.

Brand Name
DEKA TETRA PRO COOLPEEL
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
EL.EN. ELECTRONIC ENGINEERING SPA
MDR Report Key24251037
Report NumberMW5183277
Device Sequence Number16133086
Product Code GEX
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Voluntary
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTETRAPRO
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight57 KG
Patient RaceWhite